question-icon

Suggest remedy for red patch on penis

default
Posted on Wed, 2 Dec 2015
Question: I am having red patch on Penis meatus. It stings while micturation. This is the 3rd time within 4 months i am facing this problem.
I have gone through all the test like Urine test, blood test, Urine culture, Blood sugar test.
All the test results are normal. Why is this problem coming again and again ??
Please suggest best and safe treatment for this problem.
doctor
Answered by Dr. Kakkar S. (23 minutes later)
Brief Answer:
Kindly upload an Image

Detailed Answer:
Hello. Thank you for writing to us

I have gone read your query and I have noted down your concern.

I request you to kindly upload an Image of the area of concern, so that I am able to guide you better.
You may upload an Image either at "Reports Section" Or You may mail me at YYYY@YYYY with the subject line as Attention:Dr. Kakkar.

-Also let me know if there are any visible sores/ ulcers? Do you notice any urethral discharge?
-Are you sexually active?If yes, with single or multiple sexual partners? and does your partner complain of any symptoms like vaginal discharge, vulval itching?etc

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (6 minutes later)
Hello doctor

I don't have camera phone. So i am unable to post the images.

I am not sexually active. I do not have any urethral discharge. There is no ulcer or sores
doctor
Answered by Dr. Kakkar S. (3 minutes later)
Brief Answer:
General measures

Detailed Answer:
Hi.

Thank you.

I will suggest you certain measures which you may follow..

You should drink plenty of water i.e 8-10 glasses per day.
Avoid using soaps, dettol etc on delicate genital skin as these can easily get into urethra through the meatus and cause redness, edema and irritation. Just use plain lukewarm water to clean this area.
You may take a syp citralka 2 tsf, three times daily, with a glass of water.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (16 hours later)
Hello Doctor

Today i am having inflammation on the Penis meatus along with red patch. And Now i am in intense pain at the penis meatus while micturation. As per your suggestion i will take the Citralka syrup. But can you please let me know any safe medicine that can help in eliminating the redness, inflammation and pain.For this problem i have already taken the following medicine in last 4 months
1. Cefixime 400 mg
2. Doxycyclie 100mg
3. Zerodol SP
4. Mupirocin ointment
5. Allegra
6. Levocitrizine
7. Citralka
I have already visited to Urologist and dermatologist a few days ago. They said Reports (urine, CBC, Blood Sugar, urine culture) are absolutely normal. But i am unable to understand why it is reoccuring
Is there any ointment that i can apply on it ? Doctor I don't want to use any steroid. Please provide the best solution to get rid of this problem
doctor
Answered by Dr. Kakkar S. (10 hours later)
Brief Answer:
A mild topical steroid+antifungal combination

Detailed Answer:
Hi.

You may use a MILD topical steroid and antifungal combination e.g clotrin-B cream (clotrimazole 1% cream and beclomethasone dipropionate 0.025%) for a week. A mild topical steroid such as beclomethasone dipropionate, is absolutely safe to be used over this area and that too only for a week. In addition I would also suggest a single dose of an Oral antifungal e.g Fluconazole tablet 150mg.
Wash the area with plain lukewarm water. Avoid soaps, dettol etc over delicate genital skin.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (34 minutes later)
Doctor

Please provide your comments on the below
1. Am i suffering from urethritis??
If yes then Clotrin- B alone is sufficient to treat this problem or do i need to take any other medicine along with Clotrin-B

2. Doctor Is there any way by which we can find out whether this swelling is also inside the urethra or not?? I am asking this question because this problem is reoccuring again and again
doctor
Answered by Dr. Kakkar S. (40 minutes later)
Brief Answer:
Seems like a candidal balanitis

Detailed Answer:
Hi.

This does'nt seem like a urethritis, if I exclude chemical urethritis (due to soaps etc) primarily because you are not sexually active.
This seems like an inflammation of tip of penis and a milder steroid is exactly for the purpose. Candida can cause redness and inflammation of skin of glans and urine can sting/ burn as it flows through the inflammed surface of tip of glans, therefore I suggested you this combination of clotrimazole and beclomethasone dipropionate. I also suggest you to take an oral antifungal e.g fluconazole 150 mg tablet, a single dose.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. (8 minutes later)
Doctor
Thanks for the reply
When i faced this problem first time then it was due to soap. I cleaned the penis with soap. I have taken the medicine for the same and it got cured. . I have stopped applying soap on it 2 months ago. But i am facing this problem again and again.Why it is reoccuring again and again??
doctor
Answered by Dr. Kakkar S. (13 hours later)
Brief Answer:
It should be fine with treatment

Detailed Answer:
Hi.

Don't worry. It should go with treatment and hopefully it won't come back again because you don't have any underlying predisposing factors.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 9481 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

151 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest remedy for red patch on penis

Brief Answer: Kindly upload an Image Detailed Answer: Hello. Thank you for writing to us I have gone read your query and I have noted down your concern. I request you to kindly upload an Image of the area of concern, so that I am able to guide you better. You may upload an Image either at "Reports Section" Or You may mail me at YYYY@YYYY with the subject line as Attention:Dr. Kakkar. -Also let me know if there are any visible sores/ ulcers? Do you notice any urethral discharge? -Are you sexually active?If yes, with single or multiple sexual partners? and does your partner complain of any symptoms like vaginal discharge, vulval itching?etc Regards